# SDR SWIA200819977

- Difficulty date: August 19, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 32,651 hours, 46,795 cycles
- Engine: Pwa PW118A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, OIL PRESSURE DROPPED TO 0 AND HAD SMOKE IN THE COCKPIT.  SHUTDOWN ENGINE AND RETURNED TO FIELD.  FLIGHT 5769.  REPLACED LEFT ENGINE ASSEMBLY IAW EMB 120 MM 72-00-00.  OPS CHECK GOOD.  REPLACED OIL COOLER.  NO LEAKS NOTED.  S/N OFF:  115629, P/N 160282-6, S/N OFF 105-823.
